# SDR 2007UALA04915

- Difficulty date: December 1, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME OUT OF LIMITS AT BS 740 STR 27L.  ACCOMPLISHED MAJOR REPAIR AT GSO.
